# SDR IPXA13676660

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 453,771 hours, 4,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140T253011
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09, FOUND CORROSION ON SEAT TRACK PLATE AT BS 654+11.  REPAIRED IAW EO B767-5340-49497-A.
